Volume 27, Number 4
Previous Issue Next Issue

Shipeng Mao Zhongci Shi

10.4208/jcm.2009.27.4.011

J. Comp. Math., 27 (2009), pp. 425-440.

Preview Full PDF 117 2115 Abstract

Thomas Y. Hou & Brian R. Wetton

10.4208/jcm.2009.27.4.012

J. Comp. Math., 27 (2009), pp. 441-458.

Preview Full PDF 107 2085 Abstract

Bingsheng He , Xiang Wang & Junfeng Yang

10.4208/jcm.2009.27.4.013

J. Comp. Math., 27 (2009), pp. 459-473.

Preview Full PDF 108 2061 Abstract

Xin Wen

10.4208/jcm.2009.27.4.014

J. Comp. Math., 27 (2009), pp. 474-483.

Preview Full PDF 116 2109 Abstract

Tie Zhang, Shuhua Zhang & Danmei Zhu

10.4208/jcm.2009.27.4.015

J. Comp. Math., 27 (2009), pp. 484-494.

Preview Full PDF 122 2191 Abstract

S.M. Mefire

10.4208/jcm.2009.27.4.016

J. Comp. Math., 27 (2009), pp. 495-524.

Preview Full PDF 118 2054 Abstract

Lei Yuan & Danping Yang

10.4208/jcm.2009.27.4.017

J. Comp. Math., 27 (2009), pp. 525-542.

Preview Full PDF 121 2083 Abstract

Yanping Chen, Yao Fu, Huanwen Liu, Yongquan Dai & Huayi Wei

10.4208/jcm.2009.27.4.018

J. Comp. Math., 27 (2009), pp. 543-560.

Preview Full PDF 131 1941 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard